# SDR UALA2009041701124

- Difficulty date: April 17, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 60,902 hours, 7,312 cycles
- Engine: Pwa PW4056
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: 311U45363
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKS IN 2 DIFFERENT PYLON PANELS, 1 PANEL HAS 15 INCH CRACK AND OTHER PANEL HAS 2 CRACKS 4 INCHES LONG.  OLD PANELS ARE OFF.  WILL REPAIR PANEL WITH SMALL CRACKS.  P/N 311U4536-3.  REPLACED PANEL.
